# SDR SWAA2023011992284

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE WAS LOOSE.  ON FURTHER INVESTIGATION FOUND THE ASSIST HANDLE RETAINING BOLTS TO BE LOOSE. TIGHTENED RETAINING BOLTS IAW SRM 51-40-02.
